# SDR NWAA082056729

- Difficulty date: May 11, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N629US
- Make and model: Boeing 747251F
- Aircraft serial: 22388
- Aircraft time: 97,324 hours, 22,120 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, FOUND UPPER DECK EXIT DOOR SLIDE EMERGENCY LIGHTS INOP.  MAINTENANCE REMOVED AND REPLACED BATTERY PACK.  OPERATIONAL CHECKED GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.
